Matematychni Studii
Vol. 52, No.1, 2019

CONTENTS

Title
Contents
Homomorphisms between rings with infinitesimals and infinitesimal comparisons
Bottazzi E.
Distance between a maximum modulus point and the zero set of an analytic function
Fedynyak S. I., Filevych P. V.
On removable singularities of mappings in uniform spaces
Sevost'yanov E. A., Skvortsov S. A., Ilkevych N. S.
Hilbert transform on $W_{\sigma}^1$
Dilnyi V., Voitovych Kh.
Meromorphic function sharing three sets with its shift, $q$-shift, $q$-difference and analogous operators
Banerjee A., Bhattacharyya S.
Growth of p-th means of the Poisson-Stieltjes integrals in polydisc
Chyzhykov I. E., Kutnyak O. A.
Polynomial complex Ginzburg-Landau equations in Zhidkov spaces
Besteiro A.
The Cauchy problem with impulse action and degeneration for parabolic equations
Pukalískii I. D., Yashan B. O.
The algebra of symmetric polynomials on $(L_\infty)^n$
Vasylyshyn T. V.
Geometric relations in an arbitrary metric space
Kuz'mich V. I., Savchenko A. G.
Asymptotic properties of the impulse perturbation process under Levy approximation conditions with the point of equilibrium of the quality criterion
Chabanyuk Y. M., Nikitin A. V., Khimka U. T.

RESEARCH ANNOUNCEMENTS

On one variational problem reducing to differential-boundary operator
Storozh O. G.
Entire curves having bounded $l$-index in $\ell_{\infty}$
Bandura A. I.

Matematychni Studii
matstud.org.ua